# SDR IXXA2022051902

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 113T11262834
- Part serial: NSN
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR SUPPORT BEAM ACCESS PANEL SUPPORT BRACKET JUST ABOVE STRUT DOOR AFT SIDE IS BROKEN.
